UPM Institutional Repository

Items where Author is "Ahmad, Abd Ghafur"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Chaharborj, Sarkhosh Seddighi and Ismail, Fudziah and Abu Bakar, Mohd Rizam and Chaharborj, Reza Seddighi and Abdul Majid, Zanariah and Ahmad, Abd Ghafur (2013) The use of generation stochastic models to study an epidemic disease. Advances in Difference Equations, 2013. art. no. 7. pp. 1-9. ISSN 1687-1839; ESSN: 1687-1847

Gheisari, Yousof and Ahmad, Abd Ghafur and Chaharborj, S. Seddigh and Sapar, Siti Hasana and Mohd Atan, Kamel Ariffin (2012) Spanning trees of 2-complexes from diagram groups over the construction of semigroup presentation of integers using lifting method. Malaysian Journal of Mathematical Sciences, 6 (2). pp. 213-223. ISSN 1823-8343; ESSN: 2289-750X

This list was generated on Fri Aug 14 23:17:02 2020 UTC.